# SDR CALA2025101410076

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 79,489 hours, 28,761 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LOUD AIRFLOW NOISE FROM FRONT WINDOWS NOISE STOPPED A BV 5000FT BLD DCT PRSRS ERRATIC DEBRIFIED THE CREW. CREW STATED VERY LOUD WIND NOISE ON TAKEOFF. NO PRESSURIZATION ISSUES. NOISE DISSAPPEREAD AFTER REACHING 5000FT. BLD DUCT NEEDLES WERE ERRATIC MOMENTARILY BUT RETURNED TO NORMAL AFTER LEVEL OUT. DURING VISUAL INSPECTION FOUND LH WINDOW 3 UPPER SECTION AERODYNAMIC SEALANT IS PEELING OFF. ALSO DURING WINDOWS INSPECTION REF AMM 56-12-11 FOUND CAPT SLIDING WINDOW IS HARD TO OPEN AND CLOSE. POSSIBLE CAPT SLIDING WINDOW WASNT SEATED ALL THE WAY. MORE TROUBLESHOOTING REQ.  PERFORMED ENGINE IDLE TEST REF AMM 71-00-00-700-823-F00, BLEED PRESSURE WAS STABLE, NO DEFECTS NOTED AT THIS TIME. PERFORMED CABIN PRESSURE LEAK TEST REF AMM 05-51-91-790-801, FOUND THAT L2 SLIDING WINDOW HAS MULTIPLE LEAKS AROUND,  PER AMM 56-12-11-820-801 FOUND THAT THE FORWARD AND AFT CLEARANCES WERE NOT IN RANGE. ADJUSTED FORWARD AND AFT POSITION OF L2 SLIDING WINDOW REF AMM 56-12-11-820-801. REPERFORMED CABIN PRESSURE LEAK TEST REF AMM 05-51-91-790-801, NO FIX. L2 SLIDING WINDOW HAS TO BE CHANGED.  REF LOGPAGE 6594976 FOR CORRECTIVE ACTION.RF MAIN LP 6590235. CA #3 WINDOW AERODYNAMIC SMOOTHER SEALENT COMING UNDONE. AREODYNAMIC SEAL REINSTALLED. REMAINS FLUSH. REF AMM 56-11-00-300-801.
